Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Lupus Nausea
    avatar
    paridise posted:
    I have been having times that I will get sick to my stomach and not know why. Two months ago I got severely nauseated to my stomach. I was so nauseated I couldn't even get to the bathroom to get sick, I had to use a garbage can while still in bed. I also had chills and a fever of 100.6. I then laid around in bed, couch for 5 days. I thought maybe I had a stomach bug. Then 2 weeks later it hit me again just not quite as bad. The nausea has been so bad that I ended up going to the Dr for medicine. Now I won't leave the house without the medicine out of fear I will be somewhere and get sick again. I have had the sick stomach again today. I was going to go to the Dr, but was to sick to go. I am going to try again tomorrow.
    Reply
     
    avatar
    lihopomaikai responded:
    i get 'sick' nearly everyday. it is so bad that i carry doggy bags where ever i go in case i can make it to the bathroom. I dont know why it is happening but this has been going on for a while now.
     
    avatar
    argria responded:
    hi paridise i can understand where your coming from. I suffer from nausea almost everyday. People say oh its all in your head (what ever). What kind of medicine are you taking that helps? And do you suffer from heartburn or diarrhea?
     
    avatar
    Lupylisa44 responded:
    Could it possibly be one of the meds you are taking that is making you so sick to your stomach?

    Lupylisa
     
    avatar
    paridise replied to Lupylisa44's response:
    No I am pretty sure it's not my medicine. Went to my PFC yesterday and he told me it was a symptom of lupus and that I would need to see my rheumy for it. I go back to the rheumy in another 6 weeks, I will tell him then.
     
    avatar
    paridise replied to argria's response:
    I take compazine 10mg up to 2 a day. This has been the only medicine so far that helps. I also take prilosec for heartburn 2 times a day. Yes my bowels are all messed up. Sometimes I am normal, other times diarrhea. Sometimes I go to the bathroom to tinkle lol and have a bowel movement at the same time. I know this is grose to talk about, but this is what I have to deal with everyday!! Try the nausea med I'm on it really works for me. If you have any ideas about the bowel problem please let me know. I hope your having a good day.


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    Vitamin DExpert
    Lupus patients are rightfully told to avoid the sun since it can flare the disease. But guess what... by doing so you are setting yourself ... More
    Was this Helpful?
    94 of 124 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.